# SDR COMA0060599

- Difficulty date: July 13, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N829CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 1,261 hours, 1,316 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pin
- Part number: 600210705
- Condition: Seized
- Location: Horzontal Stab
- Part time: 1,261 hours, 1,316 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

CONFIG STAB WARNING DURING TAKEOFF.  FOUND THE HORIZONTAL STABILIZER HINGE ATTACH POINT TO BE SIEZED.  REPLACED HORZ STAB HINGE PINS.
